Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 11, 2019, 5:05 PM EDT for Estill County, Lee County, Wolfe County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2019, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 11, 2019, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Estill County, KY, Lee County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
871
WGUS53 KJKL 112105
FFWJKL
KYC065-129-237-120000-
/O.NEW.KJKL.FF.W.0020.190711T2105Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
505 PM EDT Thu Jul 11 2019
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Southeastern Estill County in east central Kentucky...
Lee County in southeastern Kentucky...
Southwestern Wolfe County in southeastern Kentucky...
* Until 800 PM EDT.
* At 504 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Beattyville, Campton, Fincastle, Canyon Falls, Booth, Torrent,
Willow Tree, Leeco, Pinnacle, Fillmore, Whynot and Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
3773 8393 3774 8376 3773 8373 3772 8372
3772 8371 3774 8369 3775 8350
$$
JMW2 follow-up statements
882
WGUS73 KJKL 112306
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
706 PM EDT Thu Jul 11 2019
KYC065-129-237-120000-
/O.CON.KJKL.FF.W.0020.000000T0000Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Estill KY-Lee KY-Wolfe KY-
706 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN ESTILL...LEE AND SOUTHWESTERN WOLFE COUNTIES...
At 705 PM EDT, Doppler radar indicated that at least 2 inches of
rain, with some isolated locations of 3 inches, has fallen portions
of the warned area. Although the heavy rain has ended, ongoing
runoff will continue to lead to flash flooding concerns.
Some locations that will experience flooding include...
Beattyville, Campton, Fincastle, Canyon Falls, Booth, Torrent, Willow
Tree, Leeco, Pinnacle, Fillmore, Whynot and Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
3773 8393 3774 8376 3773 8373 3772 8372
3772 8371 3774 8369 3775 8350
$$
JMW483
WGUS73 KJKL 112356
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
756 PM EDT Thu Jul 11 2019
KYC065-129-237-120006-
/O.EXP.KJKL.FF.W.0020.000000T0000Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Estill KY-Lee KY-Wolfe KY-
756 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ESTILL...LEE AND
SOUTHWESTERN WOLFE COUNTIES WILL EXPIRE AT 800 PM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
3773 8393 3774 8376 3773 8373 3772 8372
3772 8371 3774 8369 3775 8350
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:05 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 11, 4:05 PM EDT, 1 hour before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 405 PM EDT Thu Jul 11 2019 .SHORT TERM...(This evening through Friday night) Issued at 315 PM EDT THU JUL 11 2019 Active weather will persist through late tonight, as a cold front moves across the area and interacts with the warm, moist air that is in place. Scattered to numerous showers and thunderstorms will continue to move across the area through early this evening. Once the sun goes down, and we lose heating, the storms should weaken fairly quickly, giving way to rain showers late this evening and overnight. The last of the rain should be exiting the area early Friday morning. A few storms this afternoon through early this evening may produce frequent lightning, locally heavy rainfall that could lead to flash flooding, and damaging wind gusts. Showers and a few storms may form along the VA and TN borders Friday afternoon, but there is some uncertainty at this time as to how the remnants of tropical cyclone Barry will affect our weather going into the weekend, so the forecast for Friday and Friday night will be low confidence for now. Temperatures should be closer to normal values on Friday, as cloud cover and westerly winds allow temps to moderate a bit. We should see highs on Friday mainly in the mid 80s, with some upper 80s possible along the TN border. Lows tonight and tomorrow night will also be quite warm, with min readings in the upper 60s expected. .LONG TERM...(Saturday through Thursday) Issued at 405 PM EDT THU JUL 11 2019 The long term will begin as surface high pressure persists over the Commonwealth, with a stalled surface front to the south and a cold front over the Great Lakes region. This cold front will then make its way towards Kentucky but weaken and stall just before it gets to the state border for the start of the work week. High pressure will then take hold briefly to the east of the state; however, remnants of the tropical system from the Gulf of Mexico is expected to progress over the western Kentucky by midweek. This is then slated to move eastward over the state Thursday. Aloft, a northern stream trough will progress over the Great Lakes and through the northeastern CONUS through Monday. However, mainly zonal flow will occur for Kentucky during this time. Meanwhile, the tropical system will move northward and be absorbed into the northern stream flow, forming a shortwave trough that will make its way over eastern Kentucky midweek. The models are in decent agreement with this upper level pattern through the extended period, but there remains some discrepancies with total QPF at this time. In regards to sensible weather, there will be chances for showers and storms each day. A few showers and potentially a thunderstorm are possible near the border between KY and TN as well as KY and VA Saturday afternoon and evening. Chances for scattered showers and a few thunderstorms will again be possible Sunday, but generally occur during the afternoon and evening hours. A stalled front to the north of the state as well as return flow from surface high pressure to the east will keep chances of showers for Monday and Tuesday as well, with storms possible during the afternoon and evening yet again. By midweek, remnants of the Gulf of Mexico tropical system will progress over Kentucky, increasing chances for showers and storms area-wide. High temperatures will be in the upper 80s to around 90 degrees through Sunday before they decrease slightly to near seasonal norms through Wednesday. Highs will then return to the upper 80s Thursday to round out the long term period. Also, low temperatures will generally be in the upper 60s through Wednesday, with a slight warm up to around 70 degrees expected Thursday morning. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 132 PM EDT THU JUL 11 2019 The TAF forecast was a challenge today. The primary focus was on timing the formation, evolution, and movement of ongoing and new shower and storm activity across the area. At this time we expected scattered to numerous showers and scattered storms to move across eastern Kentucky through late this evening. As the afternoon wears on, and heating increases, more showers and storms will form. The activity will likely increase a bit later today into early tonight, as a cold front moves slowly across the region. The showers and storms should slowly taper off overnight, especially once the front has pushed through. Expect the front to be out of the area between 7 and 9Z, with rain showers lingering behind it. Once the front moves just east of us, it is forecast to stall. This will keep a chance of rain in the forecast for areas along the VA and TN borders through the end of the TAF period. Any storms today will have the potential for producing isolated strong wind gusts, frequent lightning, and locally heavy rainfall that could lead to minor flooding issues. VFR conditions should be the norm, but whenever a TAF site experiences a shower or strong storm, we could see MVFR or worse conditions. Some fog may also form overnight, especially at the TAF sites that experience rain today through this evening. The fog could produce MVFR, IFR, or perhaps even LIFR conditions where rain occurs today. Winds should be generally light and variable. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AR LONG TERM...CGAL AVIATION...AR
Hazardous weather outlook, Jul 11, 3:56 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 356 PM EDT Thu Jul 11 2019 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 356 PM EDT Thu Jul 11 2019 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This Afternoon through Tonight. Thunderstorms are expected late this afternoon into this evening. Some thunderstorms may be capable of producing strong wind gusts. In addition, some storms may produce heavy rainfall that could lead to isolated flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a small potential for thunderstorms in some locations near the Virginia and Tennessee borders Friday and Saturday during the afternoon and evening hours. Thunderstorms are also possible at times area-wide from Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening to report any instances of wind damage or flooding. AR/CGAL
In the hours before
Special weather statement, Jul 11, 3:57 PM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service JACKSON KY 357 PM EDT Thu Jul 11 2019 KYZ059-106-108-109-111-112-112100- Lee-Breathitt-Magoffin-Morgan-Wolfe-Powell- 357 PM EDT Thu Jul 11 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POWELL... SOUTH CENTRAL MORGAN...NORTHWESTERN BREATHITT...WEST CENTRAL MAGOFFIN...NORTHEASTERN LEE AND WOLFE COUNTIES... At 356 PM EDT, strong thunderstorms were clustered over Torrent, or near Campton, moving east at 10 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Campton, Simpson, Fincastle, Torrent, Burkhart, Lexie, Leeco, Bethanna, Pence, Pine Ridge, Kernie, Sellars, Rock Lick, Moct, Wilhurst, Gosneyville, Bays, High Falls, Lane and Taulbee. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3763 8369 3780 8374 3781 8319 3763 8310 TIME...MOT...LOC 1956Z 268DEG 10KT 3772 8365 GREIF
Special weather statement, Jul 11, 4:16 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
416 PM EDT Thu Jul 11 2019
KYZ050-051-112100-
Montgomery-Bath-
416 PM EDT Thu Jul 11 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY AND
SOUTHWESTERN BATH COUNTIES...
At 415 PM EDT, strong thunderstorms were clustered over Judy, or near
Mount Sterling, moving southeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Owingsville, Camargo, Sharpsburg, Levee, Preston,
Sideview, Flat Creek, Coons Station, Stepstone, Bourbon Furnace,
Gatewoods Station, Prewitt, Crooks, Stoops, Peeled Oak, Ewington,
Judy, Olympia and Grassy Lick.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3811 8367 3794 8397 3811 8408 3813 8407
3814 8404 3817 8399 3819 8398 3824 8392
TIME...MOT...LOC 2015Z 306DEG 15KT 3811 8397
JMWSpecial weather statement, Jul 11, 4:25 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service JACKSON KY
425 PM EDT Thu Jul 11 2019
KYZ109-112-112100-
Breathitt-Magoffin-
425 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BREATHITT AND CENTRAL
MAGOFFIN COUNTIES...
At 425 PM EDT, a strong thunderstorm was located over Bays, or 9
miles northeast of Jackson, moving southeast at 15 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Fredville, Vail, Gunlock, Carver, Daisydell, Kernie, Orchard, Rock
Lick, West Royalton Station, Carver Station, Decoy, Gapville,
Evanston, Noble, Gypsy, Bays, Lunah, Tiptop, Taulbee and
Marshallville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3750 8294 3751 8303 3752 8305 3752 8309
3750 8309 3746 8313 3741 8313 3740 8314
3741 8317 3761 8338 3768 8329 3768 8326
3770 8325 3777 8316 3764 8290 3757 8290
3754 8288
TIME...MOT...LOC 2025Z 312DEG 13KT 3763 8323
GREIFSpecial weather statement, Jul 11, 4:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
449 PM EDT Thu Jul 11 2019
KYZ058-108-111-112-114-112130-
Lee-Breathitt-Estill-Owsley-Wolfe-
449 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OWSLEY...
SOUTHEASTERN ESTILL...NORTHWESTERN BREATHITT...LEE AND SOUTHWESTERN
WOLFE COUNTIES...
At 448 PM EDT, a strong thunderstorm was located over Pinnacle, or
near Beattyville, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Beattyville, Booneville, Fincastle, Turin, White Ash, Pinnacle,
Fillmore, Cowcreek, Grass, Pence, Chestnut Gap, Copebranch, Patsey,
Ida May, Delvinta, Lerose, War Creek, Vada, Evelyn and Tallega.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3766 8343 3740 8354 3753 8389 3755 8391
3756 8391 3772 8384
TIME...MOT...LOC 2048Z 288DEG 19KT 3761 8379
GREIFSpecial weather statement, Jul 11, 4:51 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT Thu Jul 11 2019
KYZ058-059-068-069-112130-
Jackson-Estill-Rockcastle-Powell-
451 PM EDT Thu Jul 11 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN POWELL...
ESTILL...NORTHWESTERN JACKSON AND NORTH CENTRAL ROCKCASTLE
COUNTIES...
At 451 PM EDT, strong thunderstorms were clustered near Winston, or
near Richmond, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Irvine, Boone, Ravenna, Kimbrell, Rice Station, Kings Station,
Calloway Crossing, Wiseman Crossing Station, Winston, Wisemantown,
Vaughns Mill, Disputanta, Hardwick, Brazil, Weedon, Shirley, Drip
Rock, Blanton Flats, Knowlton and Alumbaugh.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3754 8433 3751 8426 3757 8409 3764 8413
3767 8409 3778 8411 3781 8408 3782 8410
3781 8412 3782 8412 3784 8410 3782 8407
3785 8406 3784 8400 3786 8402 3780 8381
3754 8391 3743 8391 3750 8435
TIME...MOT...LOC 2051Z 288DEG 19KT 3769 8419
GREIFLocal storm report, Jul 11, 4:54 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
454 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 4 ENE JACKSON 37.59N 83.31W
07/11/2019 BREATHITT KY NWS EMPLOYEE
TREE DOWN ON AIRPORT RD NEAR THE NWS OFFICE, BLOCKING THE
ROAD.
&&
JMWIXThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:42 AM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 2 hr |
| Jul 11, 8:34 AM EDT | Areal Flood Advisory | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 3 hr |
| Jul 11, 8:45 AM EDT | Areal Flood Advisory | JKL | Elliott, Johnson, Morgan | 2 hr |
| Jul 11, 11:30 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 2 hr |
| Jul 11, 1:01 PM EDT | Special Weather Statement | JKL | Morgan | 29 min |
| Jul 11, 2:07 PM EDT | Special Weather Statement | JKL | Fleming | 23 min |
| Jul 11, 2:14 PM EDT | Special Weather Statement | JKL | Morgan | 31 min |
| Jul 11, 2:18 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 42 min |
| Jul 11, 2:34 PM EDT | Special Weather Statement | JKL | Montgomery | 41 min |
| Jul 11, 2:36 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 3 hr |
| Jul 11, 2:42 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Rowan | 4 hr |
| Jul 11, 2:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 46 min |
| Jul 11, 2:52 PM EDT | Special Weather Statement | JKL | Rowan | 53 min |
| Jul 11, 3:11 PM EDT | Special Weather Statement | JKL | Menifee | 34 min |
| Jul 11, 3:13 PM EDT | Special Weather Statement | JKL | Wolfe | 47 min |
| Jul 11, 3:18 PM EDT | Special Weather Statement | JKL | Menifee, Rowan | 42 min |
| Jul 11, 3:35 PM EDT | Special Weather Statement | JKL | Bath | 40 min |
| Jul 11, 3:57 PM EDT | Special Weather Statement | JKL | Wolfe | 63 min |
| Jul 11, 4:05 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Wolfe | 25 min |
| Jul 11, 4:16 PM EDT | Special Weather Statement | JKL | Montgomery | 44 min |
| Jul 11, 4:25 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| Jul 11, 4:49 PM EDT | Special Weather Statement | JKL | Lee | 41 min |
| Jul 11, 4:51 PM EDT | Special Weather Statement | JKL | Estill | 39 min |
| Jul 11, 5:02 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Rockcastle | 43 min |
| Jul 11, 5:08 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 3 hr |
| Jul 11, 5:17 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 28 min |
| Jul 11, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Powell, Wolfe | 38 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | JKL | Jackson, Pulaski, Rockcastle | 50 min |
| Jul 11, 5:53 PM EDT | Special Weather Statement | JKL | Jackson, Laurel, Lee, Owsley, Rockcastle | 52 min |
| Jul 11, 6:16 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 119 min |
| Jul 11, 6:34 PM EDT | Special Weather Statement | JKL | Clay, Laurel, Pulaski | 56 min |
| Jul 11, 6:53 PM EDT | Areal Flood Advisory | JKL | Pulaski | 112 min |
| Jul 11, 7:16 PM EDT | Special Weather Statement | JKL | Knox | 44 min |
| Jul 11, 7:19 PM EDT | Special Weather Statement | JKL | Pulaski | 41 min |
| Jul 11, 7:35 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jul 11, 7:53 PM EDT | Flash Flood Warning | JKL | Pulaski | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.